MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, EXTREMITIES

ZIMMER BIOMET, INC. COMP RVRS SHDR GLEN BSPLT +HA; PROSTHESIS, EXTREMITIES
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item#113634; comp primary stem 14mm mini; lot# 300540, item# 110031424; cr vivacit-e 36mm brng std; lot# 64343846, item# 110031402; mini tray std cocr +3 offset; lot# 64327562, item# 115310; comp rvrs shldr glnsp std 36mm; lot# 664970, item# 115395; comp rvs cntrl 6.5x25mm st/rst; lot# 139000, item# 180558; comp nlk scr 3.5hex 4.75x20 st; lot# 236640, item# 180552; comp lk scr 3.5hex 4.75x25 st; lot# 795520, item# 180551; comp lk scr 3.5hex 4.75x20 st; lot# 641130, item# 118001; versa-dial/comp ti std taper; lot# 349060.Report source: foreign: event happened in (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2019-05661.Remains implanted.
 
Event or Problem Description
It was reported patient suffered pain due to disassociated prosthesis approximately one month post-implantation.Due to short notice, replacement implants and instruments were not available.The surgeon reattached the glenosphere and humeral bearing to baseplate, used 2 juggerknots to help stabilize the shoulder.Two cerclage wires were attached to site.Patient will be observed to see how he does.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient suffered pain due to disassociated prosthesis approximately one month post-implantation.Due to short notice, replacement implants and instruments were not available.The surgeon reattached the glenosphere and humeral bearing to baseplate, used 2 juggerknots to help stabilize the shoulder.Two cerclage wires were attached to site.The comprehensive stem had fractured.Patient will be observed to see how he does.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.G4 should have been dec 6, 2019 and not dec 12, 2019.The reported event was confirmed by a review of x-rays.A review of the available records identified separation of the glenosphere from the base plate of the reverse-type right shoulder arthroplasty.Device history record was reviewed and no discrepancies were found.The root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmerbiomet will continue to monitor for trends.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01839.

Brand Name
COMP RVRS SHDR GLEN BSPLT +HA
Common Device Name
PROSTHESIS, EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9558320
Report Number0001825034-2019-05662
Device Sequence Number2245021
Product Code KWS
UDI-Device Identifier00880304475342
UDI-Public(01)00880304475342
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080642
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number115330
Device Lot Number760180
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/12/2019
Supplement Date Received by Manufacturer01/14/2020
05/06/2020
Initial Report FDA Received Date01/07/2020
Supplement Report FDA Received Date02/06/2020
05/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR